# SDR DALA2025041102818

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-213
- Aircraft serial: 8502
- Aircraft time: 18,999 hours, 8,448 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3063 SEAT 14 ABC EMERGENCY EXIT LIGHT (WHITE) INOP. CORRECTIVE ACTION: PLUGGED IN HARNESS AT OUTBD FLOOR LEVER CONNECTION. OPS CHECK GOOD. PLACARDS REMOVED. OK FOR SERVICE. (7104249)
